# SDR REXA2015011000022

- Difficulty date: January 10, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 22,696 hours, 20,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Condition: Failed
- Location: Access Buss
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS BUSS CAUTION ILLUMINATED SEVERAL TIMES DURING FLIGHT.  WOULD STAY ON AND EMERGENCY LIGHTS WOULD COME ON BEFORE BEING ABLE TO TRANSFER TO BUSS 2 CAUTION WOULD DISAPPEAR.  R & R ACCESS BUSS SENSE RELAY K1XD IAW AMM TASK 24-51-27-000-801 AND 24-51-27-400-801.  OPS CHECKED GOOD IAW AMM TASK 24-51-27-700-801.
